# SDR PIDA20050121

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 694580731
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BELOW STR12RT JUST FWD OF R1 DOOR AT BS 277 + 10 IS CRACKED.  REPLACED ANGLE PER DWG 69-45807.
